# SDR AWXA200301613

- Difficulty date: December 15, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 57,725 hours, 36,969 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65528942
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A .3125 INCH CRACK WAS FOUND ON FLOOR SUPPORT CHANNEL AT BS 540, RBL 0 TO RBL 25.  MAINTENANCE REMOVED CRACKED FLOOR SUPPORT CHANNEL AT BS 540, RBL 0 TO RBL 25; FABRICATED A NEW REPLACEMENT CHANNEL PER DWG 65-52894; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-05 FIG 2, PG 4.
